Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 69, NWS Raleigh, NC

December 28, 2018Chatham County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 28, 2018, 9:24 PM EST for Chatham County, North Carolina. It took effect at Dec 28, 2018, 11:31 PM EST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 9:24 PM EST (02:24 UTC)
In effect from
Dec 28, 2018, 11:31 PM EST
Expired
Dec 29, 2018, 10:42 AM EST
In force
11 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Chatham County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River near Bynum (BYNN7).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096960, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

233 
WGUS42 KRAH 290224
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
924 PM EST Fri Dec 28 2018

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-291424-
/O.NEW.KRAH.FL.W.0069.181229T0431Z-181229T2100Z/
/BYNN7.1.ER.181229T0431Z.181229T0600Z.181229T0900Z.NO/
924 PM EST Fri Dec 28 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Haw River Near Bynum.
* until Saturday afternoon, or until the warning is cancelled.
* At 9:01 PM Friday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tonight and continue to rise to near 11.1 feet by after midnight 
  tonight. The river will fall below flood stage by early tomorrow 
  morning.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Haw River
 Bynum            11  10.8 Fri 09 PM   10.9  9.0   7.9   7.0   6.3      


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
2 follow-up statements
555 
WGUS82 KRAH 290629
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
129 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-291829-
/O.EXT.KRAH.FL.W.0069.000000T0000Z-181230T0720Z/
/BYNN7.1.ER.181229T0223Z.181229T1200Z.181229T1920Z.NO/
129 AM EST Sat Dec 29 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At  1:01 AM Saturday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.1 feet by this
  morning. The river will fall below flood stage this afternoon.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Haw River
  Bynum       11  11.8 Sat 01 AM    12.1   9.3   8.1   7.0   6.4


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
945 
WGUS82 KRAH 291542
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1042 AM EST Sat Dec 29 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-291612-
/O.CAN.KRAH.FL.W.0069.000000T0000Z-181230T0720Z/
/BYNN7.1.ER.181229T0223Z.181229T0631Z.181229T1441Z.NO/
1042 AM EST Sat Dec 29 2018

The Flood Warning is cancelled for the Haw River Near Bynum.
* At 10:31 AM Saturday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at  9:41 AM Saturday.
* The river will continue to fall to 8.4 feet by tomorrow morning.
* At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Bynum            11  10.9 Sat 11 AM   8.4   7.2   6.6   6.1   5.8


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:55 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Dec 28, 6:55 PM EST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
655 PM EST Fri Dec 28 2018

.SYNOPSIS...
A warm and damp air mass will hold over central North Carolina
through this evening, ahead of a cold front that will cross our
region early Saturday morning. This front will drop just to our
south Saturday, and then remain stalled across South Carolina
through Sunday night, while weak high pressure builds in from the
north. This front will head back northward into North Carolina as a
warm front Sunday night and Monday, bringing a return to unsettled
weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 205 PM Friday...

Categorical coverage of prefrontal moderate showers will continue to
push eastward through central NC through the rest of the afternoon
into the evening. Current surface analysis shows the wedge front
remaining just SE of an EXX-BUY-TDF line, with upper 40s to around
50 to its NW and mid 60s to around 70 elsewhere. The Triad region
temps are creeping up slowly as the surface based stable layer grows
increasingly vulnerable to the strong warm air advection above it,
but it's growing increasingly unlikely that the stable layer will
fully erode before the cold front crosses the area (and, in fact,
temps may rise a bit behind the cold front as the cold air advection
is initially delayed by the terrain). The broad band of convection
now pushing into the Triad contains several bowing segments at its
leading edge over SC, and these are poised to move across or near
the S and SE CWA. While lapse rates are unimpressive, the effective
shear is plentiful over central/E NC, and dewpoints in the 60s have
pushed MLCAPE values in our far SE up to around 500 J/kg, so will
need to keep an eye on this activity for signs of isolated strong
wind gusts and perhaps even rotation near the wedge front in our
extreme SW, whether or not any lightning is actually generated (it's
been sparse so far). Otherwise, the precip band should clear the NW
half of the CWA by 00z, although it should hang up briefly over the
SE CWA, lasting several more hours through the evening as the near-
parallel steering flow waits for shearing vorticity to kick E
through the region, propelling the forcing for ascent to our SE
overnight. After the categorical pops this afternoon into early
evening, will retain chance pops S and E of Raleigh through
midnight. There will be a weak wind shift late, but with the
mountains delaying the cold air advection, temps should be generally
mild tonight, with lows ranging from the upper 40s to lower 50s NW
to the mid 50s to around 60 elsewhere. -GIH

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 307 PM Friday...

The surface cold front is likely to bisect the CWA NE to SW early
Sat morning, before easing slowly SE into early afternoon as
expansive high pressure from the S Plains across the Great Lakes
starts building into the area. As the southern portion of the mid
level trough lags back through NM into NW Mexico, however, the flow
aloft over the Carolinas will remain gently anticyclonic from the
SW, still nearly parallel to the surface front, and this will keep
the front from pushing very far SE. High cloudiness will continue to
stream across the region, resulting in partly sunny skies with milky
sunshine and possible lingering stratocu over the SE CWA. Despite
the clouds, the delay in cold air advection will result in warm
temps, with highs from the low 60s NW to around 70 SE. -GIH

At this point, Saturday night should be fairly dry as surface high
pressure will spread over much of the forecast area. That being
said, several small waves of low pressure will extend from the
Carolinas southwestward to the Texas Gulf Coast. It is possible that
by early Sunday morning one of these waves creates enough lift to
force some showers in the southwestern counties. Lows in the low 40s
across the north and upper 40s across the south. -Ellis

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 307 PM Friday...

The long term will be characterized by a deep upper trough over the
western CONUS and a strong ridge of high pressure aloft over the
Caribbean. These two features will combine to help drive multiple
shortwaves of low pressure through the area ahead of a surface low
pressure system progged to develop along the Texas Gulf Coast on
Sunday evening and eject northeastward through the central CONUS and
into the Ohio Valley by Monday of next week. As the low continues
into the Northeast, whats left of the surface front will drag
through the Carolinas by Wednesday morning and stall across the
southern tier of the forecast area through Thursday before lifting
back northward as a warm front next weekend as another Gulf low
pressure system approaches the Carolinas from the southwest.

Locally, Sunday will see surface high pressure to the north and
easterly surface flow which will keep the northern tier cooler with
highs in the low 50s with closer to 60 degrees in southern counties.
By Monday, whats left of the wedge is blown out by the advancing low
to the west and temperatures soar into the 60s by Monday afternoon
and even warmer for Tuesday as highs approach 70 degrees, almost 20
degrees above normal for this time of year. Once the front crosses
however, temps will be back in the upper 40s and 50s for Wednesday
and Thursday. There will be chances for rain each day with higher
likelihood in the northwest Piedmont for the first half of the long
term and then transitioning focus to southeastern counties after
frontal passage Wednesday and Thursday as the front stalls across
the south. Despite the extended period of rain chances, QPF amounts
are less than an inch and days will probably not be complete wash
outs but more hit and miss.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 655 PM Friday...

Current surface map shows a decaying wedge boundary over the far NW
Piedmont of NC, with a cold front still sitting well to our west
over TN. Widespread light to moderate rain ahead of the front will
continue to streak across central NC until 03z or 04z, although
southeast sections (including FAY) will see a chance for rain until
06z. Conditions are mostly MVFR to IFR in the west and VFR in the
east, however we expect deteriorating conditions areawide tonight.
Surface winds have decreased across the area, but humidity remains
high, given the high dewpoints and wet ground. This will foster
development of low stratus and fog late this evening or soon after
midnight, likely to produce prevailing IFR to LIFR conditions
overnight at all sites, lasting through daybreak. As the front
gradually drops SE through central NC Sat morning, we should see
drier air moving in and improving conditions to VFR by 13z to 16z,
with VFR conditions likely at all sites after 16z. Mid and high
clouds will stream over the area Sat afternoon, but any cloud bases
will be VFR, with light winds from the NW and N.

Looking beyond 18z Sat, VFR conditions will hold as the front shifts
further south and weak high pressure builds in from the north
through Sat night and into Sun morning. But then the approach of
another wave of low pressure from the SW will kick the front back
northward into NC as a warm front late Sun into early Mon. This will
bring a good chance of sub-VFR conditions and shower chances
starting Sun afternoon at FAY and starting Sun night at
INT/GSO/RDU/RWI, dominating through at least early Tue, with
concerns about gusty winds and LLWS Mon evening/night. There's a
good chance of VFR conditions Wed as the front finally kicks to our
SE and high pressure builds in from the NW. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield/Ellis
LONG TERM...Ellis
AVIATION...Hartfield
Hazardous weather outlook, Dec 28, 9:00 PM EST, 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
900 PM EST Fri Dec 28 2018

NCZ021>023-038-039-291100-
Forsyth-Guilford-Alamance-Davidson-Randolph-
900 PM EST Fri Dec 28 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

A series of storm systems are expected to impact the area next week,
resulting in additional rainfall. This rainfall could result in some
flooding of main stem rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-024>028-040>043-073>078-083>086-088-089-291100-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
900 PM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Patchy dense fog is possible overnight into early Saturday morning.
Visibilities may drop to less than a half mile at times, especially
near bodies of water.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A series of storm systems are expected to impact the area next week,
resulting in additional rainfall. This rainfall could result in some
flooding of main stem rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 28, 4:52 PM EST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
452 PM EST FRI DEC 28 2018

NCZ028-042-043-078-282245-
Edgecombe NC-Johnston NC-Wayne NC-Wilson NC-
452 PM EST FRI DEC 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...SOUTH
CENTRAL EDGECOMBE...NORTHEASTERN JOHNSTON AND WILSON COUNTIES UNTIL
545 PM EST...

At 452 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Fremont, or 17 miles northeast of Smithfield,
moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Wilson, Fremont, Kenly, Lucama, Stantonsburg, Black Creek,
Macclesfield, Saratoga, Eureka and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3580 7748 3576 7752 3557 7782 3553 7783
      3553 7817 3569 7819
TIME...MOT...LOC 2152Z 265DEG 34KT 3562 7807

HAINES
Special weather statement, Dec 28, 5:05 PM EST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
505 PM EST FRI DEC 28 2018

NCZ042-078-088-089-282245-
Johnston NC-Sampson NC-Wayne NC-Cumberland NC-
505 PM EST FRI DEC 28 2018

...A LINE OF HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL
IMPACT WAYNE...SAMPSON... SOUTHEASTERN CUMBERLAND AND SOUTHEASTERN
JOHNSTON COUNTIES UNTIL 545 PM EST...

At 502 PM EST, Doppler radar was tracking a line of strong showers
and thunderstorms extending from near Fremont to Ammon. Movement was
east at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Goldsboro, Clinton, Mount Olive, Fremont, Walnut Creek, Harrells,
Princeton, Roseboro, Pikeville and Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a vehicle or strong building. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3461 7831 3467 7832 3470 7837 3475 7839
      3485 7850 3485 7871 3554 7818 3555 7782
      3543 7783 3538 7780 3534 7782 3518 7783
      3515 7789 3519 7802 3518 7807 3519 7816
      3490 7815 3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 2202Z 247DEG 54KT 3557 7800 3482 7859

GIH
Special weather statement, Dec 28, 5:14 PM EST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
514 PM EST FRI DEC 28 2018

NCZ011-028-043-078-282300-
Edgecombe NC-Halifax NC-Wayne NC-Wilson NC-
514 PM EST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE...
CENTRAL EDGECOMBE...SOUTHEASTERN HALIFAX AND SOUTHEASTERN WILSON
COUNTIES UNTIL 600 PM EST...

At 513 PM EST, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Roxobel to near
Fremont. Movement was east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Tarboro, Fremont, Princeville, Pinetops, Stantonsburg, Macclesfield,
Saratoga, Hobgood, Conetoe and Eureka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
      3583 7739 3581 7742 3580 7747 3576 7752
      3557 7782 3552 7782 3552 7801 3619 7734
      3616 7727 3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2213Z 270DEG 21KT 3614 7731 3555 7792

HAINES
Special weather statement, Dec 28, 5:48 PM EST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
548 PM EST FRI DEC 28 2018

NCZ089-282300-
Sampson NC-
548 PM EST FRI DEC 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SAMPSON COUNTY
UNTIL 600 PM EST...

At 548 PM EST, Doppler radar was tracking a strong thunderstorm near
Warsaw, moving east at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Harrells, Turkey and Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3458 7826 3461 7831 3463 7832 3464 7831
      3465 7832 3504 7823 3505 7816 3490 7815
      3474 7820 3471 7813 3472 7811 3471 7811
      3468 7816 3455 7825
TIME...MOT...LOC 2248Z 266DEG 23KT 3494 7813

HAINES
Special weather statement, Dec 28, 6:06 PM EST, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
606 PM EST FRI DEC 28 2018

NCZ078-282330-
Wayne NC-
606 PM EST FRI DEC 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY UNTIL
630 PM EST...

At 606 PM EST, Doppler radar was tracking a strong thunderstorm near
Albertson, or 9 miles east of Mount Olive, moving northeast at 30
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Walnut Creek, Seven Springs and Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
      3516 7790 3517 7793 3516 7797 3520 7801
      3541 7782 3540 7780 3538 7780
TIME...MOT...LOC 2306Z 218DEG 25KT 3516 7790

HAINES
Local storm report, Dec 28, 6:25 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     1 ESE SANFORD           35.47N 79.17W
12/28/2018                   LEE                NC   LAW ENFORCEMENT

            SEVERAL REPORTS OF WIND DAMAGE IN SANFORD.
            TREES DOWN, ROOFS DAMAGED, AND A BILLBOARD
            PARTIALLY TAKEN DOWN WAS REPORTED AT CHATHAM
            ST AND SHORT ST. SHEET METAL WAS ALSO BLOWN
            OFF A BARN ON S 3RD ST. DOWNED TREES WERE
            REPORTED AT 4TH ST AND ROSE ST, AND AT
            HORNER BLVD AND MAKEPEACE ST.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 8:57 PM ESTDense Fog AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph10 hr
Dec 28, 11:30 PM ESTAreal Flood WarningRAHForsyth6 hr
Dec 29, 3:49 AM ESTRiver Flood WarningRAHDavidson, Davie30 hr

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.